• question-icon

    What causes fatigue while on BP medication?

default
Posted on Mon, 3 Jul 2017 in Hypertension and Heart Disease
Question: What can be done about extreme fatigue???? Take blood pressure medication as well as meds for thyroid and a-fib. Also am taking pain medication for failed back surgery. All I want to do is sleep - I use a c-pap.
doctor
Answered by Dr. Bhanu Partap 48 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello sir

After carefully going through the medical details provided by you I would like to tell you that in your case your symptoms could be possibly due to the medicines which you are taking for Blood pressure, a fibrillation, and altered thyroid levels.

What you use c pap for?? Do you have sleep apnea? ?

When did you last took your blood tests and ECG??

Since how many days you are feeling like this??

Kindly provide the required details. If you have took the blood tests after the onset of these symptoms then kindly upload your reports.

Kind Regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2939 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Fibrillation

doctor1 MD

Hi Because I had needed to urinate up to a dozen times during the night. my urologist prescribed Pamsvax XL 400mg to be taken with the evening...

doctor1 MD

hi , I am suffering from hypertension from last 7 years .Initially I was on cardiac-H ,Losacar-H .But in 2009 I had atrial fibrillation and was on...

doctor1 MD

I have recurrent atrial fibrillation status post radio frequency ablation and bilateral thoracotomy this seems to be made wose during high stress...

doctor1 MD

My mother is 72 years old and had a cardiac ablation performed around February 21 for atrial fibrillation. It became complicated with a nick in her...

doctor1 MD

Hi sir...I'm uploading the ecg report ...Could you please shed some light on it...

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was...

Get personalised answers from verified doctor in minutes across 80+ specialties

179 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhanu Partap
  • Q - Is blood pressure of 131/69 a cause for concern?

  • Q - Suggest remedies for pain in the left side of the chest

  • Q - What does this lipid profile test report indicate?

  • Q - What does a calcium level of 135 indicate?

  • Q - What causes fluctuations in BP readings?

  • Q - What does this ECG report indicate?

  • Q - What causes left-sided pain in the chest?

  • Q - What causes profuse sweating post a valve replacement heart surgery?

  • Q - Suggest treatment for pain in the testicle

  • Q - Is Sotalol intake 12 hours after missing a dose advisable?

backtotop2